# SDR IPXA2022051482098

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 63,091 hours, 21,126 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: NA
- Part serial: NA
- Condition: Fault Message
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACENTER AUTOPILOT ENGAGED - RCVD "AUTOPILOT" EICAS DURING CLIMB OUT. AUTOPILOT REMAINED ENGAGED. VNAV DISENGAGED. FMA DISPLAYED V/S W/ YELLOW LINE THROUGH. REENGAGED VNAV, NO FURTHER ISSUES.CHECKED LAST FLT FAULTS IN MCDP & FOUND "A/P CTN MODE ERR" WITH DIAGNOSTIC CODES: 132480 & 122480. T/S PER FIM 22-02-00-815-812 REV 136.00 STEPS 1, 2, 3, 4, 5, 36, 37, 38 & 66. NO CORRECTION NECESSARY. A/C OK TO CONTINUE. MAY HAPPEN IN TRASITION CHANGE. SKIBITZKI CRN75168332.
